Access count of this item: 115

Files in This Item:
File Description SizeFormat 
1391-14.pdf1.2 MBAdobe PDFView/Open
Title: Asymptotic Analyses [Analysis] for an Exponential Hedging Problem (Mathematical Economics)
Authors: Sekine, Jun
Author's alias: 関根, 順
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 212
End page: 228
URI: http://hdl.handle.net/2433/25849
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.